Copy For Citation
Mustafayev M. I., Atagun A. O., Ekici M.
TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS, vol.8, no.1, pp.22-32, 2017 (ESCI)
Article / Article
TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS
Emerging Sources Citation Index (ESCI)
moment problems, control problems, distributed-parameter systems, normed spaces, BOUNDARY CONTROL-PROBLEM, ALGORITHM, EQUATION, SYSTEMS
Yozgat Bozok University Affiliated:
In this paper, we consider the abstract moment problem in normed spaces and determine the structure of the general solution of this problem. As an example, we consider the control problem for a class of linear distributed-parameter control systems and determine the structure of the general solution of this problem.